On homomorphism of fuzzy multigroups

Johnson Aderemi Awolola, M.A. Ibrahim


In this paper, the homomorphism of fuzzy multigroups is briefly delineated following [2] and their corresponding isomorphism theorems are considered.


Fuzzy multigroup, homomorphism of fuzzy multigroups.

Full Text:



P.A. Ejegwa. On fuzzy multigroups and fuzzy submultigroups. Journal of Fuzzy Mathematics, 26(3):641—-654, 2018a.

P.A. Ejegwa. On abelian fuzzy multigroups. Journal of Fuzzy Mathematics, 26 (3):655—-668, 2018b.

P.A. Ejegwa. Homomorphism of fuzzy multigroups. Applications and Applied Mathematics, 13(1):114—-129, 2018c.

P.A. Ejegwa. On normal fuzzy submultigroups of a fuzzy multigroup. Theory and Applications of Mathematics and Computer Science, 8(1):64—-92, 2018d.

P.A. Ejegwa. Direct product of fuzzy multigroups. Journal of New Theory, 28: 62—-73, 2019.

P.A. Ejegwa. On alpha-cuts homomorphism of fuzzy multigroups. Annals of Fuzzy Mathematics and Informatics, 19(1):73—-87, 2020.

A.M. Ibrahim and J.A. Awolola. Fuzzification of some results on multigroups. Journal of the Nigerian Association of Mathematical Physics, 32:119–124, 2015.

S. Miyamoto. Fuzzy multisets and their generalizations, in: C.s. calude, et al. (eds.). Multiset Processing, Lecture Notes in Computer Science, Springer, Berlin, 2235:225—-235, 2001.

T.K. Shinoj, B. Anagha, and J.J. Sunil. On some algebraic structures of fuzzy multisets. Annals of Fuzzy Mathematics and Informatics, 9:77–90, 2015.

R.R. Yager. On the theory of bags. International Journal of General Systems, 13: 23–37, 1986.

DOI: http://dx.doi.org/10.23755/rm.v39i0.553


  • There are currently no refbacks.

Copyright (c) 2020 Johnson Aderemi Awolola

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Ratio Mathematica - Journal of Mathematics, Statistics, and Applications. ISSN 1592-7415; e-ISSN 2282-8214.